# SDR CALA2012103100691

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FRAME CRACKED AT AFT BRACKET BETWEEN S8 AND S9L.   TRIMMED DAMAGED AREA & REPAIRED FRAME IAW EA5310-04498.
